# SDR 9722679998

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHTS BETWEEN ROWS 1 THRU 4 AND RIGHT GALLEY DOOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED BLOWN FUSE TO BATTERY PACK, OPERATIONAL CHECK NORMAL.
